# SDR 9602489944

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVI CHECK, FOUND CORROSION ON THE CUSP FITTING AT FS 150, LONGERON 18R.  REPLACED FITTING PER SRM 51-30-1, -2.
